Alert archive / Louisiana / Heat Advisories in 2007

Heat Advisory 7, NWS Lake Charles, LA

August 22, 2007Lafayette Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this heat advisory at Aug 22, 2007, 4:30 AM CDT for Lafayette Parish, Saint Martin Parish, Louisiana. It took effect at Aug 22, 2007, 2:00 PM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2007, 4:30 AM CDT (09:30 UTC)
In effect from
Aug 22, 2007, 2:00 PM CDT
Expired
Aug 22, 2007, 5:00 PM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA

Counties Lafayette Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 133 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this heat advisory went out at Aug 21, 2:46 PM CDT, 13 hours 44 minutes earlier.

Area forecast discussion, Aug 21, 2:46 PM CDT, 13 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
246 PM CDT TUE AUG 21 2007

.SHORT TERM...
HIGH PRESSURE WILL PREVAIL ACROSS THE REGION THROUGH FRIDAY.
RATHER DRY CONDITIONS ARE EXPECTED. CHANCES OF RAIN WILL BE
SLIGHT OVER MOST OF THE AREA AND ONLY ABOUT 30 PERCENT OVER THE
SOUTHWEST PART OF THE AREA WEDNESDAY WHERE MOISTURE IS PROGGED TO
BE A LITTLE DEEPER.

TIDES ARE EXPECTED TO BE 1 TO 2 FEET ABOVE NORMAL WITH READINGS OF
AROUND THREE AND A HALF FEET MLLW EXPECTED AT SABINE PASS AND
CAMERON AROUND THE TIMES OF HIGH TIDE LATER TONIGHT.

.LONG TERM..
FOR SATURDAY THROUGH TUESDAY...HIGH PRESSURE WILL PREVAIL OVER THE
FORECAST AREA. A COLD FRONT IS PROGGED TO MOVE SOUTH ACROSS
ARKANSAS SUNDAY AND MONDAY BEFORE DISSIPATING TUESDAY. MOISTURE
IS EXPECTED TO INCREASE OVER THE FORECAST AREA AHEAD OF THIS FRONT
ALLOWING FOR CHANCES OF PRECIPITATION ABOVE NORMAL SUNDAY THROUGH
TUESDAY.

&&

.AVIATION...
VFR.

&&

.MARINE...
WILL HAVE A SMALL CRAFT ADVISORY FOR TONIGHT INTO WEDNESDAY. WINDS
ARE NOT EXPECTED TO RISE TO ADVISORY CRITERIA...ONLY EXPECTED IN
THE 15 TO 20 KNOT RANGE...BUT WAVE HEIGHTS 20 TO 60 NAUTICAL MILES
OUT SHOULD RISE TO 7 FEET OR HIGHER TONIGHT. SWELLS PRODUCED BY
THE WIND FETCH AROUND HURRICANE DEAN WILL MOVE IN FROM THE
SOUTHWEST OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  76  95  77  94 /  20  30  10  10
KBPT  79  93  78  94 /  20  30  10  10
KAEX  72  98  72  99 /  10  10   0  10
KLFT  75  97  76  96 /  10  20  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 7 PM TUESDAY TO
     NOON THURSDAY FOR THE FOLLOWING ZONES: WATERS FROM CAMERON,
     LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...
     WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING
     FROM 20 NM TO 60 NM...AND WATERS FROM LOWER ATCHAFALAYA
     RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60
     NM.

&&
Hazardous weather outlook, Aug 21, 4:52 AM CDT, 23 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
452 AM CDT TUE AUG 21 2007

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-221000-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
452 AM CDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

HIGH WAVES AND SWELLS GENERATED BY HURRICANE DEAN ARE EXPECTED TO
ENTER THE COASTAL WATERS TUESDAY AND LAST THROUGH WEDNESDAY. TIDE
LEVELS OF 1 TO 2 FEET ABOVE NORMAL ARE POSSIBLE TONIGHT ALONG THE
COAST AND SOME MINOR COASTAL FLOODING WILL BE POSSIBLE IN LOW
LYING AREAS.

ISOLATED SHOWERS HAVE DEVELOPED THIS MORNING AND SOME ACTIVITY
WILL CONTINUE TODAY. HOWEVER NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH WAVES GENERATED BY HURRICANE DEAN WILL CONTINUE THROUGH
THURSDAY. TIDE LEVELS OF 1 TO 2 FEET ABOVE NORMAL ARE LIKELY
DURING THIS TIME AND MINOR COASTAL FLOODING WILL BE POSSIBLE.

TEMPERATURES WILL RISE INTO THE MIDDLE AND UPPER 90S FROM
WEDNESDAY THROUGH FRIDAY WHICH WILL ALLOW HEAT INDICIES TO RISE
INTO THE 102-107 DEGREE RANGE. ISOLATED TO WIDELY SCATTERED
SHOWERS AND STORMS ARE FORECAST TO DEVELOP EACH DAY AND NIGHT BUT
NO SEVERE WEATHER IS ANTICIPATED.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SHAMBURGER

Nearby

Heat Advisories in Louisiana, 2007Every heat advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.